Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 503-512
http://dx.doi.org/10.1155/S0161171281000367

Permutation matrices and matrix equivalence over a finite field

Department of Mathematics, The Pennsylvania State University, Sharon 16146, Pennsylvania, USA

Received 21 March 1980; Revised 12 August 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gary L. Mullen, “Permutation matrices and matrix equivalence over a finite field,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 503-512, 1981. https://doi.org/10.1155/S0161171281000367.